What is Beechams Max Strength All In One Ultra Capsules?
Beechams Max Strength All In One Capsules are an effective form of treatment for relieving the effects of a cold or flu. Each capsule contains three active ingredients that help to provide relief for cold and flu symptoms:
Paracetamol is a painkiller that will reduce headaches and other aches and pains, as well as relieving a fever if you have one. Phenylephrine is a decongestant that will unblock the nose and sinuses, helping you to breathe easier. Guaifenesin is an expectorant which reduces the mucus that blocks the throat and chest, helping you to breathe and also helping to treat a mucus cough.
What’s the difference between a cold and the flu?
Both cold and flu are caused by a virus. There are more types of cold virus, of which there are many, and the flu, which there are significantly fewer of. A cold is generally milder than flu but the symptoms are similar. A cold will also appear more gradually instead of the flu which comes within a few hours. Cold symptoms generally only affect your nose and throat and you can do things you normally would without being infected. Whereas with the flu you will feel tired and feel too ill to do anything.
Who are these Beechams capsules suitable for?
These capsules are suitable for adults and children aged 16 and over who are looking for fast and effective relief from cold and flu symptoms. Anyone who is allergic to the ingredients contained in the capsules should not use them. They should also not be used if you have or had:
- Kidney or liver problems
- An overactive thyroid
- High blood pressure
- Heart disease
- Tricyclic antidepressants
- Monoamine oxidase inhibitors (MAOIs) prescribed for depression
You should also not use if you are currently using any other form of cold and flu treatment.
Can these Beechams capsules be used by someone pregnant or breastfeeding?
If you are pregnant or breastfeeding, then you should speak to a doctor or Chemist 4 U pharmacist before using these capsules.
How should Beechams Max Strength All In One Ultra Capsules be used?
Take two capsules every four hours. Do not exceed taking eight capsules in any 24 hours. Do not take for longer than five days unless advised to do so.
Are there any side effects?
Like with many medicines, there is a chance of side effects. Potential side effects when using these caplets include:
- An allergic reaction including a skin rash and itching.
- Mouth ulcers
- Breathing problems
- Fevers or infections
- Loss of appetite
- A fast or irregular heartbeat
- A headache
- Difficulty sleeping
If you notice any of these side effects or any other side effect, then stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
- Guaifenesin, Paracetamol, Phenylephrine
What are the best cold and flu medicines for me?
When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.
10 ways to avoid catching the office cold
You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.
That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.
Does this medication contain Caffiene?
Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here